# SDR TWAA0009612

- Difficulty date: June 11, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,850 hours, 29,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT DORSAL FIN ATTACH ANGLE ON FUSELAGE STA 1420 WAS CRACKED.  INSTALLED NEW ANGLE PER DOUGLAS DRAWING 174968, PER SPM 6-70-01 WITH FASTENERS PER SRM 51-10-3.
